# SDR QMLA2025120520121

- Difficulty date: December 5, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N135TG
- Make and model: Urocop EC135T2
- Aircraft serial: 0298
- Aircraft time: 9,514 hours, 27,687 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Pump
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FAILED AFT FUEL TRANSFER PUMP.
